RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Akhiezer, Naum Il'ich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 23

Number of views:
This page:1860
Abstract pages:9107
Full texts:4585
References:79

http://www.mathnet.ru/eng/person22611
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/253802

Publications in Math-Net.Ru
1973
1. N. I. Akhiezer, L. I. Ronkin, “On separately analytic functions of several variables and theorems on “the thin end of the wedge””, Uspekhi Mat. Nauk, 28:3(171) (1973),  27–42  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:3 (1973), 27–44
1961
2. N. I. Akhiezer, “A space analogue of polynomials orthogonal on a circular arc”, Dokl. Akad. Nauk SSSR, 141:4 (1961),  769–772  mathnet  mathscinet  zmath
3. N. I. Akhiezer, “Continuous analogues of orthogonal polynomials on a system of intervals”, Dokl. Akad. Nauk SSSR, 141:2 (1961),  263–266  mathnet  mathscinet  zmath
4. N. I. Akhiezer, Yu. Ya. Tomchuk, “On the theory of orthogonal polynomials over several intervals”, Dokl. Akad. Nauk SSSR, 138:4 (1961),  743–746  mathnet  mathscinet  zmath
1960
5. N. I. Akhiezer, “Orthogonal polynomials on several intervals”, Dokl. Akad. Nauk SSSR, 134:1 (1960),  9–12  mathnet  mathscinet  zmath
6. N. I. Akhiezer, “On polynomials orthogonal on a circular arc”, Dokl. Akad. Nauk SSSR, 130:2 (1960),  247–250  mathnet  mathscinet  zmath
1957
7. N. I. Akhiezer, B. Ya. Levin, “Inequalities for derivatives analogous to Bernstein’s inequality”, Dokl. Akad. Nauk SSSR, 117:5 (1957),  735–738  mathnet  mathscinet  zmath
1956
8. N. I. Akhiezer, “On weighted approximations of continuous functions by polynomials on the entire number axis”, Uspekhi Mat. Nauk, 11:4(70) (1956),  3–43  mathnet  mathscinet  zmath
1952
9. N. I. Akhiezer, “On a family of entire functions of finite degree and a problem of Chebyshev”, Izv. Akad. Nauk SSSR Ser. Mat., 16:5 (1952),  459–468  mathnet  mathscinet  zmath
10. N. I. Akhiezer, “On entire transcendental functions of finite degree having a majorant on a sequence of real points”, Izv. Akad. Nauk SSSR Ser. Mat., 16:4 (1952),  353–364  mathnet  mathscinet  zmath
11. N. I. Akhiezer, “On entire functions of finite degree deviating least from zero”, Mat. Sb. (N.S.), 31(73):2 (1952),  415–438  mathnet  mathscinet  zmath
1951
12. N. I. Akhiezer, “The work of academician S. N. Bernshtein on the constructive theory of functions (for his seventieth birthday)”, Uspekhi Mat. Nauk, 6:1(41) (1951),  3–67  mathnet  mathscinet  zmath
1947
13. N. I. Akhiezer, “Integral operators with Carleman kernels”, Uspekhi Mat. Nauk, 2:5(21) (1947),  93–132  mathnet  mathscinet  zmath
1946
14. N. Akhiezer, “On some properties of integral transcendent functions of exponential type”, Izv. Akad. Nauk SSSR Ser. Mat., 10:5 (1946),  411–428  mathnet  mathscinet  zmath
1945
15. N. Akhiezer, “On some inversion formulae for singular integrals”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945),  275–290  mathnet  mathscinet  zmath
1941
16. N. I. Akhiezer, “Infinite Jacobi matrices and the problem of moments”, Uspekhi Mat. Nauk, 1941, 9,  126–156  mathnet  mathscinet  zmath
1933
17. N. Achyeser, “Übår einige Funktionen, welche in zwei gegebenen Intervallen am wenigsten von Null abweichen. III Teil”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1933, 4,  499–536  mathnet  zmath
18. N. Achyeser, “Über einige Funktionen, welche in zwei gegebenen Intervallen am wenigsten von Null abweichen. II Teil”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1933, 3,  309–344  mathnet  zmath
1932
19. N. Achyeser, “Über einige Funktionen, welche in zwei gegebenen Interwallen am wenigsten von Null abweichen. I Teil”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1932, 9,  1163–1202  mathnet  zmath
1931
20. N. Achiezer, “Sur un problème de minimum de la théorie des fonctions et sur le nombre de racines d'une équation algébraïque situées à l'intérieur de rayon un”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, 9,  1169–1189  mathnet  zmath
21. N. Achiezer, “Propriétés asymptotiques des polynomes aux deux intervalles”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, 2,  161–178  mathnet  zmath
1929
22. N. Achïeser, “Sur un problème de E. Zolotarev”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, 10,  919–931  mathnet  zmath
1927
23. N. Achyeser, “Zur Frage über die Stabilität der Wirbelstrassen”, Mat. Sb., 34:1 (1927),  5–8  mathnet  zmath

1977
24. N. I. Akhiezer, N. V. Efimov, M. G. Krein, M. A. Lavrent'ev, V. A. Marchenko, I. V. Ostrovskii, B. V. Shabat, “Boris Yakovlevich Levin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 32:5(197) (1977),  211–213  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:5 (1977), 181–184
1973
25. N. I. Akhiezer, I. I. Vorovich, N. V. Efimov, V. P. Zaharyuta, B. Ya. Levin, “Mikhail Grigor'evich Khaplanov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 28:3(171) (1973),  199–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:3 (1973), 141–146
1969
26. N. I. Akhiezer, E. M. Zhmud', Yu. I. Lyubich, V. A. Marchenko, “Izrail' Markovich Glazman (obituary)”, Uspekhi Mat. Nauk, 24:5(149) (1969),  215–219  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:5 (1969), 185–189
27. P. S. Aleksandrov, N. I. Akhiezer, B. V. Gnedenko, A. N. Kolmogorov, “Sergei Natanovich Bernstein (obituary)”, Uspekhi Mat. Nauk, 24:3(147) (1969),  211–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:3 (1969), 169–176
1965
28. N. I. Akhiezer, V. A. Marchenko, “Boris Moiseevich Levitan (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 20:3(123) (1965),  227–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:3 (1965), 175–182
1963
29. N. I. Akhiezer, A. D. Myshkis, “Mathematical events at Khar'kov within the years 1959–1962”, Uspekhi Mat. Nauk, 18:3(111) (1963),  245–250  mathnet
1961
30. N. I. Akhiezer, I. G. Petrovskii, “S. N. Bernshtein's contribution to the theory of partial differential equations”, Uspekhi Mat. Nauk, 16:2(98) (1961),  5–20  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:2 (1961), 1–15
1959
31. N. I. Akhiezer, A. D. Myshkis, “Mathematical events at Khar'kov for the last years”, Uspekhi Mat. Nauk, 14:3(87) (1959),  215–219  mathnet
1957
32. N. I. Akhiezer, N. V. Efimov, “Boris Yakovlevich Levin (on the fiftieth anniversary of his birth)”, Uspekhi Mat. Nauk, 12:2(74) (1957),  237–242  mathnet  mathscinet  zmath
1947
33. N. I. Akhiezer, “B. V. Gnedenko, Outline of the History of Mathematics in Russia (review)”, Uspekhi Mat. Nauk, 2:3(19) (1947),  209–211  mathnet  mathscinet
34. N. I. Akhiezer, “The constructive theory of functions in the Harkov University and Mathematical Institute (1917–1947)”, Uspekhi Mat. Nauk, 2:3(19) (1947),  158–174  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020